# SDR SCNA20250905362

- Difficulty date: August 26, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N825SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34410
- Aircraft time: 55,028 hours, 30,398 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 WINDOW FRAME CRACK - PERMANENT REPAIR - LH - - C/W BY ATS 80761C ACCOMPLISHED SB 737-53-1336 REV 1 DATED OCT 23, 2014
